# SDR UALA2012111906671

- Difficulty date: November 18, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 55,107 hours, 20,714 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX OXYGEN MASK CAME DOWN AT 34DEF.  SECURED PANEL.
